Results 51 to 60 of about 2,920 (119)

A Weak Type Vector-Valued Inequality for the Modified Hardy–Littlewood Maximal Operator for General Radon Measure on ℝn

open access: yesAnalysis and Geometry in Metric Spaces, 2020
The aim of this paper is to prove the weak type vector-valued inequality for the modified Hardy– Littlewood maximal operator for general Radon measure on ℝn. Earlier, the strong type vector-valued inequality for the same operator and the weak type vector-
Sawano Yoshihiro
doaj   +1 more source

Hardy spaces associated with some anisotropic mixed-norm Herz spaces and their applications

open access: yesOpen Mathematics, 2023
In this article, we introduce anisotropic mixed-norm Herz spaces K˙q→,a→α,p(Rn){\dot{K}}_{\overrightarrow{q},\overrightarrow{a}}^{\alpha ,p}\left({{\mathbb{R}}}^{n}) and Kq→,a→α,p(Rn){K}_{\overrightarrow{q},\overrightarrow{a}}^{\alpha ,p}\left({{\mathbb ...
Zhao Yichun, Zhou Jiang
doaj   +1 more source

Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 2, Page 87-96, 2003., 2003
The boundedness for the multilinear Marcinkiewicz operators on certain Hardy and Herz‐Hardy spaces are obtained.
Liu Lanzhe
wiley   +1 more source

Regularity of one-sided multilinear fractional maximal functions

open access: yesOpen Mathematics, 2018
In this paper we introduce and investigate the regularity properties of one-sided multilinear fractional maximal operators, both in continuous case and in discrete case.
Liu Feng, Xu Lei
doaj   +1 more source

Notes on pseudodifferential operators commutators and Lipschitz functions

open access: yesOpen Mathematics, 2023
This article focuses on the boundedness of the commutators generated by pseudodifferential operators with Lipschitz functions and obtains a sufficient condition such that these operators are bounded from Lp(Rn){L}^{p}\left({{\bf{R}}}^{n}) into the ...
Deng Yu-long
doaj   +1 more source

Global boundedness of a class of multilinear Fourier integral operators

open access: yesForum of Mathematics, Sigma, 2021
We establish the global regularity of multilinear Fourier integral operators that are associated to nonlinear wave equations on products of $L^p$ spaces by proving endpoint boundedness on suitable product spaces containing combinations of the local ...
Salvador Rodríguez-López   +2 more
doaj   +1 more source

On Maximal Function on the Laguerre Hypergroup [PDF]

open access: yes, 2006
2000 Mathematics Subject Classification: 42B20, 42B25, 42B35Let K = [0, ∞)×R be the Laguerre hypergroup which is the fundamental manifold of the radial function space for the Heisenberg group.
Assal, Miloud, Guliyev, Vagif
core  

Two‐weight norm inequalities for the rough fractional integrals

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 25, Issue 8, Page 517-524, 2001., 2001
The authors give the weighted (Lp, Lq)‐boundedness of the rough fractional integral operator TΩ,α and the fractional maximal operator MΩ,α with two different weight functions.
Yong Ding, Chin-Cheng Lin
wiley   +1 more source

Two weight estimates for a class of (p, q) type sublinear operators and their commutators

open access: yesOpen Mathematics, 2019
In the present paper, the authors investigate the two weight, weak-(p, q) type norm inequalities for a class of sublinear operators 𝓣γ and their commutators [b, 𝓣γ] on weighted Morrey and Amalgam spaces.
Yunpeng Hu, Jiang Zhou, Yonghui Cao
doaj   +1 more source

Sobolev-Morrey Type Inequality for Riesz Potentials, Associated with the Laplace-Bessel Differential Operator [PDF]

open access: yes, 2006
2000 Mathematics Subject Classification: 42B20, 42B25, 42B35We consider the generalized shift operator, generated by the Laplace- Bessel differential operator [...] The Bn -maximal functions and the Bn - Riesz potentials, generated by the Laplace-Bessel ...
Guliyev, Vagif, Hasanov, Javanshir
core  

Home - About - Disclaimer - Privacy